# SDR AALA984134

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE UPPER SURFACE OF THE UPPER CAP OF FLOORBEAM.  THE BLENDOUT EXCEEDED SRM MAX ALLOWABLE LIMITS.  ALODINED BLENDOUT.  FABRICATED AND INSTALLED REPAIR STRAP USING .050 301.5 HARD STAINLESS STEEL.  FILLED AND PRIMED AS REQUIRED.  APPROVED BY ENGINEERING PER MRB 767-1647.  (M)
